# SDR W8PA971338

- Difficulty date: July 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950WP
- Make and model: Boeing 737301
- Aircraft serial: 23229
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 357
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN AFT EDGE OF LIGHTNING HOLE IN WEB AT BS 357, LBL 66, WL 216.  REMOVED DAMAGED AREA AND REPAIRED PER SRM 51-70-13.  (X)
